Journals / Turkish Journal of Science and Technology / 2021 / Volume: 16 Issue: 2

On Generalized Mannheim curves İn The Equform Geometry Of the Galilean 4-Space

Pages
—
Publication Date
2021-09-15
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

A new 3 charecterization has been procured among curvatures by employing the Mannheim curve overview.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this paper on curve, we grant a definition of generalized Mannheim curves that we will depict over the Equiform 2 differential geometry of Galilean 4-space.
📊
Key Findings & Data:We show some characterizations of generalized Mannheim curves.
💡
Conclusion & Impact:A new 3 charecterization has been procured among curvatures by employing the Mannheim curve overview.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Manheimm curve · Galilean space · Equiform geometry

Abstract

In this paper on curve, we grant a definition of generalized Mannheim curves that we will depict over the Equiform 2 differential geometry of Galilean 4-space. We show some characterizations of generalized Mannheim curves. A new 3 charecterization has been procured among curvatures by employing the Mannheim curve overview.

🔖

Cite This Article

Tarla, S., Öztekin, H. (2021). On Generalized Mannheim curves İn The Equform Geometry Of the Galilean 4-Space. Turkish Journal of Science and Technology, Volume: 16 Issue: 2. https://ajindex.com/articles/1557834

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (1)

  1. Mannheim, A.; Paris C. R. 1878; 86, 1254-1256.